# SDR EIAA980367

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Part time: 78,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, LEFT WING LANDING GEAR INBOARD DOOR OUTER SKIN WAS FOUND DELAMINATED.  REPAIRED DOOR PER RS R52-82-33959,8110-3 AND ECRA 482-99-125-1.  (M)
